# SDR UHLA2015030200124

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 28,059 hours, 16,239 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 9000, EICAS WARNING "DOOR FWD SERVICE OPEN".  F/A REPORTED DOOR INDICATIONS GREEN, NO PRESSURIZATION CONCERNS.  MESSAGE REMAINED UNTIL SHORTLY AFTER LANDING.  INSPECTED AND PERFORMED OPS CHECK IAW AMM 52-41-40. OPS CHECK GOOD.
